Open Journal Systems

ANTI SUPPORT STRONG DOMATIC PARTITION OF A FUZZY GRAPH

M. REVATHI K. M. DHARMALINGAM

crossmark logo side by side horizontal

Abstract


Let G = (; ) be a fuzzy graph. Let u be an element of V. Let
N(u) = {v ∈ V : (uv) = (u) ∧ (v)}. The fuzzy support of u is dened as the sum of the neighborhood degrees of the elements in N(u).
In this research work we introduce the concept of Anti Support strong
domatic partition of a Fuzzy graphs. The fuzzy support of a vertex is dened and domination based on the fuzzy support is considered. Several results involving this new fuzzy domination parameter are established. we also obtain the Anti fuzzy Support strong domatic number of G and is denoted by d s f(supp)(G).

Full Text:

PDF

References


B.D. Acharya , The strong domination number of a graph and related concepts, Journal of Math. Phy.Sci.Vol. 14 No.5,(1980) 471-475.

D. Bauer, F. Harary, J. Nieminen and C.L. Suffel, Domination alternation set in Graphs, Discrete Math., 47(1983), 153-161.

C. Berge, Theory of Graphs and its applications, Dunod, Paris, 1958.

Bhutani, K.R., On automophism of fuzzy graphs, pattern recognition Letters, 9, pp.159-162. 1989

Bohdan Zelinka , Anti domatic number of a graph, Archivum Mathematicum (BRNO) Tomus33 (1997), 191-195.

E . J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total domination in Graphs,10 (1980)211-219.

Gerard J. Chand, The domatic number problem, Discrete Math. 125(1994) 115-122.

F.Harary, Graph Theory, Addison Wesley, Reading Mass(1972).

J. H. Hattingh and M.A . Henning, On strong domination in graphs, J. Combin.Math.Comb. Comput.26 (1998) 73-92.

B. Zelinka , On k-domatic numbers of graphs, Czech. Math. J.33(1983)

-731.

B. Zelinka, Regular domatically full graphs, Discrete Math.86 (1990) 71-79.




DOI: http://dx.doi.org/10.15520/ajcem.2016.vol5.iss2.52.pp41-43.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.